Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Projective transformations in function space


Author: L. L. Dines
Journal: Trans. Amer. Math. Soc. 20 (1919), 45-65
MSC: Primary 47B38; Secondary 15A04, 15A15, 47H99
MathSciNet review: 1501115
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 15A04, 15A15, 47H99

Retrieve articles in all journals with MSC: 47B38, 15A04, 15A15, 47H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1919-1501115-2
Article copyright: © Copyright 1919 American Mathematical Society